sexologist-icon
Amenorrhea
After taking emergency contraceptive pill i am not getting my periods back. UPT Tests are negative, i hae repeated it 5-6 times. Its been 45 days after taking pill.
196 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Do sonograpghy, clears the pics
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Gynecologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Emergency contraceptive pill can cause hormone imbalance in the body and make your periods erratic for sometime. It is also a good idea to do serum beta hcg to completely rule out pregnancy .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navpreet Buttar
Gynecologist 16 yrs exp Chandigarh
High progesterone content in I PILL can cause hormonal imbalance and lead to amenorrhoea. Get an ultrasound to rule out any ovarian cysts
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.